# SDR ASOA20150129006

- Difficulty date: January 29, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 34,035 hours, 19,220 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204563
- Condition: Intermittent
- Location: Lavatory
- Part time: 5,585 hours, 3,564 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LAVATORY SMOKE INDICATED INTERMITTENTLY.   MX R & R THE LAV SMOKE DETECTOR WITH OPS CHECKED GOOD.
